ITEM METADATA RECORD
Title: Intraocular pressure elevation in a child due to the use of inhalation steroids--a case report
Authors: Desnoeck, M ×
Casteels, Ingele
Casteels, K #
Issue Date: 2001
Publisher: Ophthalmologia Office
Series Title: Bulletin de la Société Belge d'Ophtalmologie issue:280 pages:97-100
Abstract: Inhalation steroid therapy can cause ocular hypertension or open angle glaucoma. The authors describe the case of a young girl who presented with raised intraocular pressure and headaches due to the prolonged administration of nasal and inhalation steroids. The ophthalmologist should monitor the intraocular pressure in patients who use inhalation or nasal steroid therapy on a regular base. The physician or paediatrician should be aware of this complication in children with headaches or diminished visual acuity.
ISSN: 0081-0746
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Laboratory of Pediatric Immunology
Research Group Ophthalmology
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.